X. Si and . Est-un-espace-de-banach-lipschitz-´-equivalentà, 1equivalentàequivalentà`equivalentà`1 (N), alors X est isomorphè a ` 1 (N)

G. Godefroy, . Kalton, and . Un-espace-de-banach-séparable, soitP : F(X) ! Y une projection linéaire continue De plus, comme X est Lipschitz-´ equivalentà`1equivalentàequivalentà`equivalentà`1 (N), d'après le Fait 3, F(X)e s ti s o m o r p h e ` a F(` 1 (N)) En particulier, F(X) ?? est isomorphè a F(` 1 (N)) ?? . Nous avons supposé que F(` 1 (N)) est complémenté dans F(` 1 (N)) ?? ,n o u so b t e n o n sd o n cq u eF(X)e s tc o m p l ´ e m e n t ´ e dans F(X) ?? :s o i tQ : F(X) ?? !F(X)u n ep r oj e c t i o nl i n ´ e a i r ec o n t i n u e . En identifiant Y ?? avec Y ?? ?F(X) ??

F. Une-idée-pour-obtenir-que, 1 (N)) n'est pas complémenté dans son bidual serait de montrer que c 0 (N)e s ti s o m o r p h e` au ns o u s -e s p a c ed eF

I. Aharoni and J. Lindenstrauss, Uniform equivalence between Banach spaces, Bulletin of the American Mathematical Society, vol.84, issue.2
DOI : 10.1090/S0002-9904-1978-14475-9

URL : http://www.ams.org/bull/1978-84-02/S0002-9904-1978-14475-9/S0002-9904-1978-14475-9.pdf

. Bm-]-l and . Borel-mathurin, Approximation properties and non-linear geometry of Banach space, Houston J. of Math, vol.38, issue.4, pp.1135-1148, 2012.

]. P. Bu and . Buneman, A Note on the Metric Properties of Trees, J. Combinatorial Theory Ser. B, vol.17, pp.48-50, 1974.

J. M. Borwein and J. Vanderwerff, Constructible convex sets, Set-Valued Anal, pp.61-77, 2004.
DOI : 10.1023/b:svan.0000023393.75251.05

. [. Casazza-[-c2-]-p and . Casazza, Approximation properties, Handbook of the geometry of Banach spaces The commuting bounded approximation property for Banach spaces, Soc. Lecture Notes, vol.1, issue.138, pp.271-316, 1989.

P. G. Casazza and N. J. Kalton, Notes on approximation properties in separable Banach spaces, Soc. Lecture Notes, vol.158, pp.49-65, 1991.
DOI : 10.1017/CBO9780511662317.006

M. Cúth and M. Doucha, Lipschitz-free spaces over ultrametric spaces

. [. Dalet, Free spaces over countable compact metric spaces, Proc. Amer, 2015.
DOI : 10.1090/S0002-9939-2015-12518-X

URL : http://arxiv.org/pdf/1307.0735

. [. Dalet, Free Spaces Over Some Proper Metric Spaces, Mediterranean Journal of Mathematics, vol.26, issue.3, 2014.
DOI : 10.1142/4100

URL : http://arxiv.org/pdf/1404.3939

[. Dalet, P. Kaufmann, and A. Procházka, Free sapces over ultrametric spaces are never isometric tò 1 , prépublication, arXiv :1502, p.2719

Y. Dutrieux and V. Ferenczi, The Lipschitz free Banach spaces of C(K)-spaces

]. [. Evansg and . Godard, Probability and real trees, Volume 1920 of Lecture Notes in Mathematics Tree metrics and their Lipschitz-free spaces, Proc. Amer, pp.4311-4320, 2008.

]. G. Bibliographie-[-go1 and . Godefroy, Boundaries of a convex set and interpolation sets, Math. Ann, vol.277, issue.2, pp.173-184, 1987.

]. G. Go2 and . Godefroy, The use of norm attainment,B u l l .B e l g .M a t h .S o c .S i m o nS t e v i n, pp.417-423, 2013.

]. G. Go3 and . Godefroy, Extensions of Lipschitz functions and Grothendieck's bounded approximation property, North-Western European Journal of Mathematics

G. Godefroy and N. J. Kalton, Lipschitz-free Banach spaces, Studia Mathematica, vol.159, issue.1, pp.121-141, 2003.
DOI : 10.4064/sm159-1-6

URL : https://www.impan.pl/shop/publication/transaction/download/product/90209?download.pdf

G. Godefroy and N. Ozawa, Free Banach spaces and the approximation properties, Proceedings of the American Mathematical Society, vol.142, issue.5
DOI : 10.1090/S0002-9939-2014-11933-2

G. Godefroy and P. D. Saphar, Three-space problems for the approximation properties, Proc. Amer, pp.70-75, 1989.
DOI : 10.1090/S0002-9939-1989-0930249-6

[. Heinrich and P. Mankiewicz, Applications of ultrapowers to the uniform and Lipschitz classification of Banach spaces,S t u d i aM a t h, pp.225-251, 1982.

. [. Johnson, On the existence of strongly series summable Markuschevich bases in Banach spaces, Transactions of the American Mathematical Society, vol.157, pp.481-486, 1971.
DOI : 10.1090/S0002-9947-1971-0282201-5

W. B. Johnson and M. Zippin, On subspaces of quotients of

. [. Kalton, Spaces of Lipschitz and Hölder functions and their applications, Collect. Math, vol.55, issue.2, pp.171-217, 2004.

. [. Kalton, The uniform structure of Banach spaces, Mathematische Annalen, vol.310, issue.3, pp.1247-1288, 2012.
DOI : 10.1090/S0002-9947-1988-0965758-0

]. B. Kl and . Kloeckner, A geometric study of Wasserstein space : Ultrametrics, Lindenstrauss, On nonlinear projections in Banach spaces, pp.61-162, 1964.

D. Li and H. Queffélec, IntroductionàIntroductionà l'´ etude des espaces de Banach -Analyse et Probabilités, Cours Spécialisés, vol.12, 2004.

D. R. Lewis and C. Stegall, Banach spaces whose duals are isomorphic to l 1 (?), J. Functional Analysis, pp.12-177, 1973.
DOI : 10.1016/0022-1236(73)90022-0

URL : https://doi.org/10.1016/0022-1236(73)90022-0

. [. Matou?ek, Extension of Lipschitz mappings on metric trees, Comment. Math. Univ. Carolinae, issue.1, pp.31-99, 1990.

A. Naor and G. Schechtman, Planar Earthmover Is Not in $L_1$, SIAM Journal on Computing, vol.37, issue.3, pp.804-826, 2007.
DOI : 10.1137/05064206X

. [. Ostrovskii, Metric Embeddings : Bilipschitz and coarse embeddings into Banach spaces, De Gruyter Studies in Mathematics, vol.49, 2013.
DOI : 10.1515/9783110264012

J. , ¯. I. Petun¯-in, and A. N. , Pl¯ ??ko, Some properties of the set of functionals that attain a supremum on the unit sphere, Ukrain. Mat. ? Z, vol.26, pp.102-106, 1974.

. [. Phillips, On linear transformations, Transactions of the American Mathematical Society, vol.48, issue.3, pp.516-541, 1940.
DOI : 10.1090/S0002-9947-1940-0004094-3

. [. Sobczyk, Projection of the space (m) on its subspace c 0 (N), Bull. Amer, Math. Soc, pp.47-938, 1941.

. J. Sf and . Suárez-de-la-fuente, On the uniform structure of separable L 1 -spaces, Lipschitz algebras, pp.1050-1067, 1999.

O. Godefroy, . Ont, and . Qu, Il est donc naturel de se demander quels sont les espaces métriques dont l'espace libre a la propriété d'approximation bornée. Grothendieck a montré qu'un dual séparable ayant la propriété d'approximation a la propriété d'approximation métrique Ce résultat justifie l'utilité de savoir si un espace libre est un dual. Le premier chapitre est consacréconsacré`consacréà la dualité. Pour commencer nous présentons un théorème permettant de montrer qu'un espace de Banach séparable est le dual d'un sous-espace de son dual, sous conditions. Nous expliquons ensuite comment appliquer ce théorème dans le cadre des espaces libres. Dans la suite du chapitre nous l'appliquons aux espaces propres dénombrables ou ultramétriques. Dans ledeuxì eme chapitre nous nous intéressonsintéressons`intéressonsà la propriété d'approximation métrique sur l'espace libre des espaces propres dénombrables